| Model Number |
IO-500 |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Codes |
Dyspnea (1816); Low Oxygen Saturation (2477)
| Date of Event |
06/18/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the device was not producing enough oxygen and the patient was experiencing shortness of breath while on vacation.When the patient went on an airplane, they experienced both low oxygen and shortness of breath.Troubleshooting revealed a device column leak.As a result, the patient was hospitalized for 3 days.A replacement device was sent to the patient.
Additional Manufacturer Narrative
B3: date of event is estimated.As the device is not returned, no other information is available at this time to determine any other probable cause and/or the exact cause of the event.If the device is received an investigation will be conducted and a follow up will be submitted if required.